# SDR F3LA2009020900022

- Difficulty date: February 2, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 15,658 hours, 7,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE LEFT AFT GALLEY FLOORBEAM Y1292 HAS CORROSION AROUND FASTENER HOLES BETWEEN FRAME 67 AND FRAME 68.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11, PARAGRAPHS 5 AND 7.
